# SDR DALA2024081208032

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,832 hours, 31,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6190858) EMERGENCY EXIT FLOOR LEVEL SIGN MISSING AT ROW 18 FAA FOUND IT. CEILING MOUNTED EMERGENCY EXIT SIGN INSTALLATION NORMAL PER B737 IPC 33-51-01-17 SHEET 1 ITEM B. OK FOR SVC.
